# SDR HALA2012011900047

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,677 hours, 6,559 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL TOTALIZER IN FMS DOES NOT WORK. IT DOES NOT APPEAR.  BITE CHECKED ON FMC.  NO FAULT NOTED IAW MM 34-61-00. OK FOR SVC.
